# SDR FDEA201009013221

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,387 hours, 10,358 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: A5517780420000
- Condition: Cracked
- Location: Hoist Point
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LEFT THS INBD FWD HOIST POINT FITTING BASE CRACKED, REF EO 6-5510-7-5001 PT1.  PERFORMED EO 6-5510-7-500/PT1 TO ACCOMPLISH THE WORK.  REPAIR CLASSFIED AS MINOR IAW GMM 6-2-100.
